Ask an expert
Question

09 Jan 2006

Hair loss
Hi have long hair which I colour every few months at a Salon with a colour shampoo. The past 3 months my hair has started falling out a lot more than usual. When i comb my hair huge amounts come out. My hair is all over the floor, in my bed. It is starting to feel thinner and i have always had a thick head of hair. I stopped the pill about 4 months ago, have not had children and have not been on any diet.

Should I be concerned and what do I do? If I need to see someone would it be a GP or an expert in this field.
Answer 362 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill often makes hair thicker, so stopping the Pill may have something to do with it. If your periods and everything else is normal, perhaps ask your hairdresser to suggest a treatment shampoo such as Vi-gro.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19337 votes
Vote